X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (690) 690
46b20 (632) 632
mathematics, general (267) 267
mathematics, applied (242) 242
banach space (154) 154
analysis (148) 148
mathematics - functional analysis (106) 106
functional analysis (98) 98
banach-spaces (94) 94
applications of mathematics (81) 81
banach spaces (81) 81
geometry (79) 79
algebra (61) 61
spaces (60) 60
46e30 (59) 59
primary 46b20 (59) 59
mathematical analysis (57) 57
studies (55) 55
47h10 (51) 51
46b04 (50) 50
theorems (46) 46
operators (44) 44
52a21 (43) 43
approximation (39) 39
combinatorics (39) 39
secondary 46b20 (37) 37
fourier analysis (36) 36
47h09 (35) 35
applied mathematics (34) 34
mathematics - metric geometry (32) 32
operator theory (32) 32
calculus of variations and optimal control; optimization (31) 31
convexity (31) 31
fixed point (31) 31
topology (31) 31
46b28 (29) 29
norms (29) 29
potential theory (27) 27
property (27) 27
theoretical, mathematical and computational physics (27) 27
46b03 (26) 26
computer science (26) 26
econometrics (26) 26
46e40 (25) 25
mapping (25) 25
41a65 (24) 24
46b25 (24) 24
orthogonality (24) 24
convex and discrete geometry (23) 23
differential geometry (23) 23
mappings (23) 23
optimization (23) 23
theorem (23) 23
mathematical theorems (22) 22
sets (22) 22
46b42 (21) 21
convergence (21) 21
46b22 (20) 20
birkhoff orthogonality (20) 20
geometry and topology (20) 20
inequalities (20) 20
smoothness (20) 20
function space (19) 19
james constant (19) 19
subspaces (19) 19
46b45 (18) 18
46b99 (18) 18
47e10 (18) 18
mathematical functions (18) 18
texts (18) 18
52a10 (17) 17
continuity (17) 17
isometric extension (17) 17
mathematical methods in physics (17) 17
metric geometry (17) 17
mathematical and computational biology (16) 16
msc: 46b20 (16) 16
normed plane (16) 16
normed space (16) 16
extreme point (15) 15
mathematical models (15) 15
polynomials (15) 15
rotundity (15) 15
stability (15) 15
46a22 (14) 14
46c15 (14) 14
52a20 (14) 14
inequality (14) 14
normed spaces (14) 14
numerical analysis (14) 14
universities and colleges (14) 14
46a45 (13) 13
46b10 (13) 13
46e15 (13) 13
46g25 (13) 13
banach (13) 13
metric space (13) 13
probability theory and stochastic processes (13) 13
unit ball (13) 13
usage (13) 13
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (868) 868
Japanese (17) 17
French (12) 12
German (12) 12
Czech (2) 2
Russian (2) 2
Chinese (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematische Annalen, ISSN 0025-5831, 09/2011, Volume 351, Issue 1, pp. 149 - 186
Journal Article
Linear & multilinear algebra, ISSN 1563-5139, 2018, Volume 67, Issue 11, pp. 2147 - 2158
We present a necessary and sufficient condition for the norm-parallelism of bounded linear operators on a Hilbert space. We also give a characterization of the... 
norm-parallelism | Secondary 47L05 | Davis-Wielandt radius | Birkhoff-James orthogonality | numerical radius | Primary 46B20 | Davis–Wielandt radius | Birkhoff–James orthogonality | MATHEMATICS | INEQUALITIES | LOWER BOUNDS | MATRICES | ORTHOGONALITY | Orthogonality | Hilbert space | Linear operators
Journal Article
Mathematische Annalen, ISSN 0025-5831, 9/2011, Volume 351, Issue 1, pp. 149 - 186
Let X be a Banach space with a separable dual. We prove that X embeds isomorphically into a $${{\mathcal L}_\infty}$$ space Z whose dual is isomorphic to ℓ 1.... 
46B20 | Mathematics, general | Mathematics
Journal Article
Studia Scientiarum Mathematicarum Hungarica, ISSN 0081-6906, 09/2011, Volume 48, Issue 3, pp. 304 - 319
In this paper several fixed point theorems for a class of mappings defined on a complete G-metric space are proved. In the same time we show that if the... 
Secondary 46B20 | 2-metric space | Metric space | generalized metric space | Primary 47H10 | D-metric space | MATHEMATICS
Journal Article
Mediterranean journal of mathematics, ISSN 1660-5454, 2018, Volume 15, Issue 2, pp. 1 - 23
We analyse the relationship between different extremal notions in Lipschitz free spaces (strongly exposed, exposed, preserved extreme and extreme points). We... 
dentability | uniformly discrete | Extreme point | Primary 46B20 | Mathematics, general | Mathematics | Secondary 54E50 | Lipschitz free | duality | MATHEMATICS | MATHEMATICS, APPLIED | Functional Analysis
Journal Article
Mathematische Annalen, ISSN 0025-5831, 8/2016, Volume 365, Issue 3, pp. 923 - 967
A notion called norm subdifferential local uniform convexity (NSLUC) is introduced and studied. It is shown that the property holds for all subsets of a Banach... 
46B20 | Mathematics, general | Mathematics | Secondary 52A41 | 41A50 | Primary 49J52 | FARTHEST POINTS | MATHEMATICS | CONVEXITY | BANACH-SPACES | SETS | LOCALLY UNIFORMLY ROTUND | INF-CONVOLUTION | DISTANCE FUNCTION
Journal Article
Mathematische annalen, ISSN 1432-1807, 2009, Volume 347, Issue 2, pp. 455 - 478
We characterize the polynomial decay of orbits of Hilbert space C 0-semigroups in resolvent terms. We also show that results of the same type for general... 
46B20 | Primary 47D06 | Mathematics, general | Mathematics | Secondary 34D05 | MATHEMATICS | LOCAL ENERGY DECAY | TAUBERIAN-THEOREMS | WAVE-EQUATIONS | STABILITY | Computer science | Universities and colleges | Functional Analysis | Analysis of PDEs
Journal Article
Journal Article
Annali di Matematica Pura ed Applicata (1923 -), ISSN 0373-3114, 2/2019, Volume 198, Issue 1, pp. 37 - 39
We give a simple proof that there is no strictly singular bicentralizer on a super-reflexive Schatten ideal. This result applies, in particular, to the... 
46B07 | Bicentralizer | Primary: 46A16 | 46B20 | Mathematics, general | Mathematics | Schatten | Strictly singular | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 10/2018, Volume 112, Issue 4, pp. 1101 - 1123
Employing a construction of Tsirelson-like spaces due to Argyros and Deliyanni, we show that the class of all Banach spaces which are isomorphic to a subspace... 
Effros Borel structure | Theoretical, Mathematical and Computational Physics | Tsirelson space | 46B20 | Mathematics | Banach space $$ c_{0} $$ c 0 | 54H05 | Primary 46B25 | Schur property | Secondary 46B03 | Complete analytic set | Mathematics, general | Applications of Mathematics | Banach space c | MATHEMATICS | Mathematics - Functional Analysis
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 02/2019, Volume 69, Issue 1, pp. 159 - 170
We study measures defined on effect algebras. We characterize real-valued measures on effect algebras and find a class of effect algebras, that include the... 
Secondary 46B20 | effect algebra | measure | Primary 47A05 | poset | lattice | MATHEMATICS | THEOREM | Banach space | Algebra
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 4/2019, Volume 112, Issue 4, pp. 407 - 416
We introduce the polynomial Daugavetian index of an infinite-dimensional complex Banach space. This index generalizes to polynomials the Daugavetian index... 
Daugavet equation | Polynomial Daugavet property | 46B20 | Mathematics, general | 46E40 | Mathematics | Daugavetian index | 46G25 | MATHEMATICS
Journal Article
Journal of Applied Analysis, ISSN 1425-6908, 12/2016, Volume 22, Issue 2, pp. 115 - 120
In this paper we study closed subspaces of Banach spaces that admit relative Chebyshev centers for all bounded subsets of the space. We exhibit new classes of... 
46B20 | 41A50 | Simultaneously proximinal subspaces | Chebyshev radius | Chebyshev centers
Journal Article
Aequationes mathematicae, ISSN 0001-9054, 2/2019, Volume 93, Issue 1, pp. 257 - 275
In Prager and Schwaiger (Grazer Math Ber 363:171–178, 2015) the classical notion of Banach limits was used to solve the inhomogeneous Cauchy equation... 
39B52 | Analysis | 46B45 | 46B20 | 40A05 | Mathematics | Combinatorics | Inhomogeneous Cauchy equation | Vector valued Banach limit | MATHEMATICS | MATHEMATICS, APPLIED | Banach space | Real variables
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, 11/2019, Volume 42, Issue 6, pp. 3111 - 3129
In this paper, we investigate weaving g-frames and weaving fusion frames and we show that they share many properties with weaving frames. We show that they are... 
Weaving g -frame | Secondary 46B20 | Mathematics, general | Mathematics | Applications of Mathematics | Perturbation | Weaving fusion frame | Weaving frame | Primary 42C15 | MATHEMATICS | Weaving g-frame | Frames | Weaving
Journal Article
Aequationes mathematicae, ISSN 0001-9054, 2/2018, Volume 92, Issue 1, pp. 135 - 163
Measuring angles in the Euclidean plane is a well-known topic, but for general normed planes there exists a variety of different concepts. These can be of a... 
52A21 | Orthogonality types | 46B20 | 51F99 | Normed plane | Mathematics | Rotations | Angle | Analysis | Minkowski geometry | Combinatorics | Angle measure | Reflections | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Bulletin of the Iranian Mathematical Society, ISSN 1017-060X, 4/2019, Volume 45, Issue 2, pp. 557 - 567
In this paper, we consider the characterization of norm–parallelism problem in some classical Banach spaces. In particular, for two continuous functions f, g... 
46E15 | Banach space of continuous functions | 46B20 | Mathematics, general | Mathematics | Norm–parallelism | 47A30 | Probability measure | MATHEMATICS | Norm-parallelism | ORTHOGONALITY
Journal Article
Aequationes mathematicae, ISSN 1420-8903, 2018, Volume 93, Issue 4, pp. 651 - 667
We introduce a generalized orthogonality relation in real normed linear spaces via norm derivatives. The relation between this concept and other types of... 
Analysis | Primary 46B20 | Smooth normed linear spaces | Mathematics | 46C50 | Combinatorics | Norm derivatives | Secondary 39B82 | Birkhoff–James orthogonality | MATHEMATICS | MATHEMATICS, APPLIED | Birkhoff-James orthogonality | Mapping | Derivatives | Vector spaces | Orthogonality
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 11/2017, Volume 290, Issue 16, pp. 2547 - 2559
We study the linear polarization constants of finite dimensional Banach spaces. We obtain the correct asymptotic behaviour of these constants for the spaces... 
products of linear functionals | 46B20 | finite dimensional Banach spaces | Polarization constant | 51M16
Journal Article
Mathematische annalen, ISSN 1432-1807, 2012, Volume 355, Issue 4, pp. 1201 - 1219
Let $$X$$ and $$ Z$$ be Banach spaces, $$A$$ a closed subset of $$X$$ and a mapping $$f:A\rightarrow Z$$ . We give necessary and sufficient conditions to... 
46B20 | Mathematics, general | Mathematics | MATHEMATICS | LIPSCHITZ FUNCTIONS | SUBSPACES | APPROXIMATIONS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.